# SDR ASAA2021110836554

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 29,845 hours, 9,544 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATES DURING RECALL ALONG WITH MASTER CAUTION LIGHT. BOTH LIGHTS EXTINGUISH WHEN MASTER CAUTION LIGHT IS RESET. CABIN TEMP IS CONTROLLABLE. GROUNDED - YES. ACCOMPLISHED BITE FOUND FLIGHT DECK TRIM VALVE FAULT RAN B737-900 FIM 21-62 TASK 833 FAULT RESET.
